A member asked:

I'm on spironolactone 50mg tabs. i forgot to take it yesterday. took my bp was 166/95 p67.retook 149/94 p66. should i be concerned? i'm 34 yrs old.

A doctor has provided 1 answer
Dr. Jeffrey Webber answered

Specializes in Cardiology

No: Like not getting Fluoride in the water, elevated BP is mostly problematic at that level only if left like that for prolonged periods of time, like weeks and months. You should be fine if you simply get back on the spironalactone. Good luck, and keep an eye on that bp!

Answered 6/25/2014

4.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question